# SDR CA081009004

- Difficulty date: October 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,384 hours
- Engine: Lyc O360J2A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALX8521R
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR LIGHT ILLUMINATED IN FLIGHT, ALTERNATOR CHECKED AND NOT CHARGING.
